MathSciNet Relay Station
MathSciNet bibliographic data
MR1839349 (2002d:20043) 20E26 (20E06 20F05 20F06)
Wise, Daniel T. The residual finiteness of positive one-relator groups. Comment. Math. Helv. 76 (2001), no. 2, 314–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement